A Shapley Value for Games with Restricted Coalitions

J. Derks, H. Peters

Research output: Contribution to journalArticleAcademicpeer-review

Abstract

A 'restriction' is a monotonic projection assigning to each coalition of a finite player set N a subcoalition. On the class of transferable utility games with player set N, a Shapley value is associated with each restriction by replacing, in the familiar probabilistic formula, each coalition by the subcoalition assigned to it. Alternatively, such a Shapley value can be characterized by restricted dividends. This method generalizes several other approaches known in literature. The main result is an axiomatic characterization with the property that the restriction is determined endogenously by the axioms.
Original languageEnglish
Pages (from-to)351-360
Number of pages10
JournalInternational Journal of Game Theory
Volume21
DOIs
Publication statusPublished - 1993

Cite this